# SDR DL72E021115

- Difficulty date: September 21, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- Aircraft time: 75,696 hours, 45,845 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U1110
- Condition: Leaking
- Location: Krueger Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER T/O A SYS HYD QUANTITY WENT TO ZERO AND LOST PRESSURE.  ATB BACK TO BWI.  FOUND NBR 5 KRUEGER FLAP ACTUATOR HAD FAILED AND WAS LOSING FLUID, REPLACED SAME.
